Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

180 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hi I am 70 years old. I have been taking

Hi I am 70 years old. I have been taking osphena for the last 3 years and would like to discontinue taking them now. My Dr took me down to 3 times a week, M, W and Fri. I have taken the Monday tab away, do I discontinue the rest now or keep going? Can you tell me how safely?
Sun, 28 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi....doctor. .my story is too complicated as I am very much worried about it. ....I am talking about my grand mother. ...ams she is suffering from stroke from last one month. She went to wash room and slipped in....as it was a time of quite morning we all were sleeping. .and she is calling us we however wake n I take her out from bathroom ....and nd from dat moment she starting paralysis of her left...I knew that it us a paralysis ....We took her hospital ..n they admitted her .....she was very critical as she is aged 70 I knew to see her home ....doctor declared that everything depends on duas and prayers. ..how 1 month ago we r hoping that she would be alright fast...now she is little fine as her move me of her right hand and leg us more ....adding to that we sometimes think that her mind is working as she is somewhat reacting to what we tell a do a shocking movement. One day she came down as she was sleeping on the bed we were shocked that how can this be so magical as she is sitting a side down the bed..... So don t as we r very worried ....so I suggest u what should be the next step according to her heath and so much moments .....Please doctor help us we r still very worried about it .....Please doctor suggest us how can we take her to a normal position. ...somehow a little. ..

doctor1 MD

hi i am 22 years old and i was suggested by a doctor to take cypon syrup as my weight is only 51kg, but when i start taking a dose daily two spoons of syrup, i used to feel sleepy and go to sleep for 5 -6 hours daily whether it is good to take that syrup

doctor1 MD

Hi My mother is 70 years old. she is taking PANTIUM DSR last 3 years daily. If she is not taking then feling sour taste and indigestion . Now few months always she is telling bitter taste in mouth. When she is bending for washing mouth or any work some thing coming out from stomach like froathy white things. Last few days she is telling foods are like floating in the throat pit and even in the morning when she try to brush undigested yellowish things comes out. she is now telling some cramping pain in abdomen and burning sensation too. she is a patient of very anxiety and nervous .. i am worried what to do.. i will not prefer any endoscopic like procedure because i would not like to give you extra pain by inserting that tube for diagnosis. Can anybody help me to prescribe some right meds . i feel it is GERD . i would like to request please give some suggestion about enzyme supplement for easy digestion. any medss for god peristaltic motion, any med to prevent GERD and any sort thging that will help to reduce her bitter taste. Please help me Hi My mother is 70 years old. she is taking PANTIUM DSR last 3 years daily. If she is not taking then feling sour taste and indigestion. Now few months always she is telling bitter taste in mouth. When she is bending for washing mouth or any work some thing coming out from stomach like froathy white things. Last few days she is telling foods are like floating in the throat pit and even in the morning when she try to brush undigested yellowish things comes out. she is now telling some cramping pain in abdomen and burning sensation too. she is a patient of very anxiety and nervous .. i am worried what to do.. i will not prefer any endoscopic like procedure because i would not like to give you extra pain by inserting that tube for diagnosis. Can anybody help me to prescribe some right meds . i feel it is GERD. i would like to request please give some suggestion about enzyme supplement for easy digestion. any medss for god peristaltic motion, any med to prevent GERD and any sort thging that will help to reduce her bitter taste. Please help me

Loading Online Doctors....